Alert archive / Oklahoma / Red Flag Warnings in 2006
Red Flag Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this red flag warning at Apr 6, 2006, 3:31 AM CDT for 22 counties in Oklahoma. It took effect at Apr 6, 2006, 11:00 AM CDT. It was in force for 11 hr. 40 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 3:31 AM CDT (08:31 UTC)
- In effect from
- Apr 6, 2006, 11:00 AM CDT
- Expired
- Apr 6, 2006, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
All 22 counties
Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 11:02 AM CDT | HAIL 1 | Kinta, OK | |
| Apr 6, 11:22 AM CDT | HAIL 1 | Mccurtain, OK | HAIL COVERING GROUND |
| Apr 6, 3:41 PM CDT | HAIL 0.75 | 2 S Ralston, OK | |
| Apr 6, 4:35 PM CDT | HAIL 0.25 | 3 S Silver City, OK | |
| Apr 6, 4:35 PM CDT | HAIL 0.75 | 3 S Silver City, OK | |
| Apr 6, 5:23 PM CDT | HAIL 0.88 | Bartlesville, OK | |
| Apr 6, 5:23 PM CDT | HAIL 1.75 | Bartlesville, OK | |
| Apr 6, 5:25 PM CDT | TSTM WND GST 60 | Bartlesville, OK | |
| Apr 6, 5:29 PM CDT | HAIL 0.88 | Bartlesville, OK | |
| Apr 6, 5:57 PM CDT | HAIL 0.75 | Sperry, OK | |
| Apr 6, 6:00 PM CDT | TSTM WND DMG | Mounds, OK | CARPORT ROOFS TORN OFF. |
| Apr 6, 6:02 PM CDT | HAIL 1 | 3 E Skiatook, OK | |
| Apr 6, 6:10 PM CDT | HAIL 1 | 4 S Bartlesville, OK | |
| Apr 6, 6:12 PM CDT | TSTM WND DMG | Talala, OK | TREE LIMBS DOWN. |
| Apr 6, 6:15 PM CDT | HAIL 0.75 | Glenpool, OK | |
| Apr 6, 6:25 PM CDT | HAIL 0.75 | Nowata, OK | |
| Apr 6, 6:26 PM CDT | HAIL 0.88 | Broken Arrow, OK | |
| Apr 6, 6:26 PM CDT | HAIL 1 | 4 Se Henryetta, OK | |
| Apr 6, 6:30 PM CDT | HAIL 1.25 | 6 Wnw Stidham, OK | |
| Apr 6, 6:33 PM CDT | TSTM WND GST 60 | 4 E Catoosa, OK | |
| Apr 6, 6:38 PM CDT | HAIL 0.75 | 5 Ese Catoosa, OK | |
| Apr 6, 6:38 PM CDT | HAIL 0.88 | 4 E Catoosa, OK | |
| Apr 6, 6:38 PM CDT | HAIL 1 | 3 N Inola, OK | |
| Apr 6, 6:40 PM CDT | TORNADO | 10 E Delaware, OK | MUCH DELAYED REPORT FROM 2006. 3/4 MILE LONG PATH, 100 TO 150 YARDS WIDE. SHED DESTROYED, MANY TREES UPROOTED, GARAGE DOOR PULLED OUT FROM GARAGE, BARNS DAMAGED. |
| Apr 6, 6:42 PM CDT | HAIL 0.75 | 4 W Inola, OK | |
| Apr 6, 6:46 PM CDT | HAIL 0.75 | Boynton, OK | |
| Apr 6, 6:52 PM CDT | HAIL 0.75 | 5 Sw Pryor, OK | |
| Apr 6, 6:52 PM CDT | HAIL 0.88 | 2 W Pryor, OK | |
| Apr 6, 6:52 PM CDT | HAIL 0.88 | Pryor, OK | |
| Apr 6, 6:55 PM CDT | HAIL 0.75 | Pryor, OK | |
| Apr 6, 7:03 PM CDT | TSTM WND DMG | 7 N Welch, OK | TREES AND POWER LINES DOWN |
| Apr 6, 7:03 PM CDT | TORNADO | 6 Ne Hollow, OK | ROOF WAS BLOWN OFF OF A MOBILE HOME. THE TORNADO MOVED NORTHEAST ABOUT 3 1/2 MILES AND INTO KANSAS. THE PATH WIDTH WAS ABOUT 40 YARDS. NO INJURIES WERE REPORTED. THE TORNADO WAS RATED F-0. |
| Apr 6, 7:05 PM CDT | HAIL 1.5 | Canadian, OK | |
| Apr 6, 7:10 PM CDT | HAIL 1.25 | Eufaula, OK | |
| Apr 6, 7:24 PM CDT | TORNADO | 4 N Enterprise, OK | WEST OF EUFAULA DAM...BRIEF TOUCHDOWN ON LAKE |
| Apr 6, 7:29 PM CDT | TSTM WND DMG | 2 E Warner, OK | TWO OUTBUILDING DESTROYED. MOBILE HOME DAMAGED. |
| Apr 6, 7:50 PM CDT | HAIL 1 | 3 Ne Cookson, OK | |
| Apr 6, 8:02 PM CDT | TSTM WND GST 60 | 1 W Higgins, OK | |
| Apr 6, 8:02 PM CDT | HAIL 0.75 | 1 W Higgins, OK | |
| Apr 6, 8:11 PM CDT | TSTM WND DMG | 6 Sse Stilwell, OK | NUMEROUS LARGE TREE LIMBS BROKEN AND DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 696 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 1720 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KTSA 060831 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 331 AM CDT THU APR 6 2006 OKZ049-053>076-061600- /O.UPG.KTSA.FW.A.0020.060406T1600Z-060407T0200Z/ /O.NEW.KTSA.FW.W.0020.060406T1600Z-060407T0100Z/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 331 AM CDT THU APR 6 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING FOR ALL OF EASTERN OKLAHOMA...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. DRY GROUND CONDITIONS...AFTERNOON TEMPERATURES IN THE LOWER TO MID 80S AND VERY GUSTY SOUTH WINDS WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS TODAY. ANY FIRES THAT DEVELOP COULD QUICKLY SPREAD OUT OF CONTROL. TAKE CARE TO PREVENT THE START AND SPREAD OF WILDFIRES. ANY FIRES MAY BE DIFFICULT TO CONTAIN. $$
1 follow-up statement
000 WWUS84 KTSA 070103 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 803 PM CDT THU APR 6 2006 OKZ049-053>076-070300- /O.EXT.KTSA.FW.W.0020.000000T0000Z-060407T0300Z/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 803 PM CDT THU APR 6 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED TO LAST TRHOUGH THE EVENING HOURS ACROSS PORTIONS OF EASTERN OKLAHOMA... WEST OF A DRY LINE THAT EXTENDS FROM NEAR BARTLESVILLE TO OKEMAH. WIND GUSTS OF AROUND 45 MPH COMBINED WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN EXTREME FIRE DANGER. FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE AFTER 10 PM AS RELATIVE HUMIDITIES RISE AND TEMPERATURES FALL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Apr 6, 2:55 AM CDT, 36 minutes earlier.
Area forecast discussion, Apr 6, 2:55 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT THU APR 6 2006
.DISCUSSION...
BUSY DAY SHAPING UP FOR THE FORECAST AREA...WITH A SIGNIFICANT
SEVERE WEATHER EVENT TO UNFOLD LATER THIS AFTERNOON.
EARLY MORNING WV IMAGERY SHOWS COMPLEX UPPER LOW OVER THE WRN
U.S...WITH PRIMARY CIRCULATION ACROSS SRN ID AND AN ADDITIONAL SPIN
FARTHER S OVER AZ. SFC LOW ANALYZED OVER WRN NE...WITH DRYLINE
ARCING SE INTO CNTRL KS THEN SW INTO THE TX PANHANDLE. FORECAST AREA
IS UNDER ABUNDANT MID/HIGH LEVEL MOISTURE...WITH A FEW SHOWERS NOTED
ALONG THE RED RIVER.
INITIAL CONVECTION SHOULD FIRE WELL NORTHEAST OF THE AREA BY
EARLY/MID AFTERNOON...CLOSEST TO THE WARM FRONT. SOUTHERN STREAM
UPPER CIRCULATION WILL KICK INTO WRN KS THIS AFTERNOON...WITH COLD
FRONT/DRYLINE COMBINATION SURGING EASTWARD INTO PARTS OF ERN OK BY
MID-AFTERNOON. THERMAL CAP SHOULD HOLD CONVECTION IN CHECK FOR MUCH
OF TODAY...WITH DRYLINE CONVECTION FIRING MAINLY ALONG AND EAST OF
HIGHWAY 75 SOMETIME BETWEEN 21Z-00Z. FORECAST SOUNDINGS SHOW LATE
AFTERNOON CAPES AROUND 2000 J/KG WITH 80-90KT SWLY 500MB JET AND SLY
50KT 850 MB FLOW...SO EXPECT STORMS TO RAPIDLY BECOME SEVERE AND
QUICKLY PUSH INTO WRN AR. DISCRETE SUPERCELLS ARE POSSIBLE...WITH
TORNADOES...VERY LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER
THREAT SHOULD END OVER WRN AR BY MIDNIGHT.
AFTER A LOOK AT THE FORECAST SOUNDINGS AND CONSIDERING THE VERY MILD
START TO THE DAY...HAVE DECIDED TO GO SEVERE DEGREES ABOVE GUIDANCE
FOR HIGHS. DESPITE IN THE INCREASE IN LOW-LEVEL MOISTURE...RED FLAG
CRITERIA WILL BE MET FOR MUCH OF ERN OK AND WILL ISSUE A RED FLAG
WARNING THROUGH THE EARLY EVENING. WILL ALSO GO WITH A WIND ADVISORY
FOR MUCH OF NE OK...WITH OCCASIONAL GUSTS OVER 40 MPH POSSIBLE THIS
AFTERNOON.
MID-LEVEL CIRCULATIONS SHOULD CONGEAL INTO A PRIMARY CIRCULATION BY
FRIDAY...WITH SYSTEM DIPPING INTO NE OK LATE FRIDAY AFTERNOON. LOW
CHANCE POPS LOOK GOOD INTO FRIDAY EVENING FOR INSTABILITY SHOWERS
AND POSSIBLY A RUMBLE OF THUNDER.
SURFACE RIDGE SETTLES INTO THE AREA FOR THE WEEKEND...WITH
PLEASANTLY COOL TEMPS EXPECTED FOR SATURDAY AND A GRADUAL WARMUP FOR
SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 53 74 43 / 30 10 30 20
FSM 84 53 81 47 / 50 30 20 20
MLC 84 52 78 41 / 30 10 10 10
BVO 84 45 73 41 / 30 10 30 20
FYV 80 50 74 38 / 50 40 30 20
BYV 79 52 74 39 / 50 70 30 20
MKO 79 50 77 42 / 30 20 20 20
MIO 83 49 75 39 / 50 20 30 20
F10 81 52 75 41 / 30 10 20 10
HHW 84 53 79 46 / 40 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM THURSDAY TO 8 PM THURSDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY FROM 11 AM THURSDAY TO 8 PM THURSDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ064-OKZ065-OKZ066-OKZ067.
AR...NONE.
&&
SHORT TERM FORECASTER ID= 7
LONG TERM FORECASTER ID= 18Hazardous weather outlook, Apr 5, 8:16 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 816 PM CDT WED APR 5 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 815 PM CDT WED APR 5 2006 ...SIGNIFICANT SEVERE WEATHER EXPECTED THURSDAY AFTERNOON AND EVENING.. THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER MIDNIGHT. FIRE WEATHER DANGER. RISK...LIMITED...SPREADINDEX=37. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... ELEVATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVERNIGHT AS THE LOW LEVEL JET BECOMES ACTIVE ACROSS THE AREA. ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS. HOWEVER...THE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THERE MAY BE A FEW ELEVATED SHOWERS AND THUNDERSTORMS DURING THE EARLY MORNING HOURS ON THURSDAY ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THIS ACTIVITY IS EXPECTED TO EXIT THE AREA BEFORE MID-MORNING THURSDAY. SIGNIFICANT SEVERE WEATHER IS EXPECTED TO DEVELOP THURSDAY AFTERNOON AND EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS A DRY LINE PUSHES INTO THE REGION FROM THE WEST. THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON HOURS ACROSS EASTERN OKLAHOMA ALONG THE DRY LINE AND RAPIDLY BECOME SEVERE AS THEY TREK TO THE NORTHEAST ACROSS THE REGION. THE AIRMASS ACROSS THE AREA WILL BE RATHER UNSTABLE WITH CAPE VALUES AROUND 2500 J/KG AND LIFTED INDEX VALUES AROUND -5. DEEP LAYER SHEAR WILL BE MORE THAN SUFFICIENT TO SUPPORT SUPERCELLS. TORNADOES...LARGE HAIL AND WIND GUSTS IN EXCESS OF 70 MPH WILL BE POSSIBLE WITH ANY OF THESE SUPERCELLS. THE THUNDERSTORM ACTIVITY IS EXPECTED TO MOVE OUT OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY MIDNIGHT. ADDITIONALLY...LOCATIONS WEST OF THE ADVANCING DRYLINE MAY EXPERIENCE A PERIOD OF DANGEROUS FIRE WEATHER CONDITIONS DURING THE AFTERNOON HOURS. FIRE WEATHER CONCERNS WILL CONTINUE INTO FRIDAY...PRIMARILY ACROSS SOUTHEAST OKLAHOMA. EMERGENCY MANAGEMENT PLANNING STATEMENT... MAKE PREPARATIONS FOR SPOTTER ACTIVATION AND CHECK ALL COMMUNICATION CHANNELS FOR THE LIKELIHOOD OF SIGNIFICANT SEVERE WEATHER THURSDAY. ADDITIONALLY...CONTINUE TO SUPPORT FIRE WEATHER ACTIVITIES FOR POSSIBLE ACTIVE CONDITIONS THURSDAY AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:31 AM CDT | Wind Advisory | TSA | Craig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more | 18 hr |
| Apr 6, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 52 min |
| Apr 6, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 53 min |
| Apr 6, 3:05 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Apr 6, 3:44 PM CDT | Tornado Warning | TSA | Osage | 46 min |
| Apr 6, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 38 min |
| Apr 6, 4:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 52 min |
| Apr 6, 4:30 PM CDT | Tornado Warning | TSA | Osage, Washington | 30 min |
| Apr 6, 4:55 PM CDT | Tornado Warning | TSA | Osage, Washington | 35 min |
| Apr 6, 5:21 PM CDT | Tornado Warning | TSA | Osage, Washington | 24 min |
| Apr 6, 5:31 PM CDT | Tornado Warning | TSA | Tulsa | 29 min |
| Apr 6, 5:46 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 44 min |
| Apr 6, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Tulsa, Wagoner | 49 min |
| Apr 6, 6:03 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 42 min |
| Apr 6, 6:25 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 65 min |
| Apr 6, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| Apr 6, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 40 min |
| Apr 6, 6:49 PM CDT | Tornado Warning | TSA | Mayes | 26 min |
| Apr 6, 6:53 PM CDT | Tornado Warning | TSA | Pittsburg | 37 min |
Nearby
Red Flag Warnings in Oklahoma, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.